loading... close

Started Femara w/Zoladex injections six weeks ago. The side effects--fatigue, dizzy spells, feeling flu-like, and hot flashes/night sweats. I need energy @ work. I feel too tired to exercise, and I've already put on weight. Any suggestions on how to cope?

Kelly J Profile
Asked by

anonymous

Learning About Breast Cancer about 7 years
 
  • Evelyn Heilbrunn Profile
    anonymous
    Survivor since 2012
    All of the post-treatment meds -- Femara, Tamoxifen, Aromasin, etc. -- have some side effects. I've been on all 3 of these and have had all of your symptoms! I don't know if I've ever found a way to settle all of the side effects, but the typical stuff -- sleep, exercise, diet -- helps. Even if you feel too tired to exercise, force yourself to walk around the block or up and down the driveway. Keep a regular sleep schedule and get a mild sleeping pill if you need it. (Non-prescription med: Melatonin.) Eat the right stuff so your metabolism is balanced and be sure to drink plenty of water. Like I said, the symptoms never have gone away completely. I think I'm just used to them by now!
    about 7 years Flag
    • Kelly J Profile
      anonymous
      Learning About Breast Cancer

      Thanks Evelyn. Actually this is neo-adjuvant treatment to shrink my tumor before a lumpectomy and radiation. I was doing just fine until recently. Now I'm zapped of energy, but will try your suggestions (since I may be living with this for a while).

      about 7 years Flag
  • Lou Cam Profile
    anonymous
    Survivor since 2013
    I know this was from a few months ago, but I just wanted to say that was my experience with Femara as well. It felt like I had the flu, to the point I could barely get out of bed. The second one caused headaches, but so far the third one has oonly caused increased appetite, which I can work with, and live with.
    about 6 years Comment Flag

Educational Video

Personal Story

  • No related Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word